My skin at upper part of my thigh is reddish and thin. It is in form of circular patches. They are so thin that I can see my blood vessels by naked eye.
Many local physician prescribed medicines saying that it is ringworm.
But it worked only for short time .it is since one & half year.it don't seem ringworm to me
Like the answers? Chat privately for 24 hours with the doctor of your choice
You must have used steroid based cream in the past. Please go to a dermatologist and show your previous prescriptions to rule out if steroid has been used for a long period. They wil be able to manage well after examining the lesions.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.